# SDR SWAA991578

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C25841
- Condition: Damaged
- Location: Rudder.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT UPPER SIDE OF RUDDER CONDUCTIVE MATERIAL SKIN PEELED BACK.  REPAIRED SKIN PER SWA RA NR 1-355-0314.
